# SDR DALA2017112908380

- Difficulty date: November 16, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 35,953 hours, 24,663 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW DECLARED AN EMERGENCY ON APPROACH AFTER THE LOSS OF FMS GUIDED FLIGHT PLAN.  MAINTENANCE FOUND BOTH VIA NR 1 & 2 DATA BUSS FAULT CODES 344343 AND 344344.  REPLACED BOTH VIA NR 1 AND 2 IN ACCORDANCE WITH THE AMM. ALL TESTS NORMAL AND THE AIRCRAFT HAS RETURNED TO SERVICE.
